# SDR HALA2022030700070

- Difficulty date: March 5, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 46,037 hours, 7,244 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ON PDC FOUND YELLOW HYDRAULIC EDP LEAKING FROM CASE.// REMOVED YELLOW HYDRAULIC EDP PER AMM 29-13-51-000-802-A. INSTALLED YELLOW HYDRAULIC EDP PER AMM 29-13-51-400-802-A UP TO  STEP 4.E. NEED TO CONTINUE ON STEP 4.F.(EMP# 2087927)  OPS CHECK ARE GOOD, NO FAULTS NOTED IN REF W/ A330 AMM 29-13-51-400-802-A . LEAK CHECKS ARE GOOD, NO LEAKS NOTED. OK FOR SVC. PUMP, HYDRAULIC OFF 33-2912-9-0002 S/N 10442 ON 33-2912-9-0002 S/N 10015
